Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have sand flea bites. Intense pain. Tried tylenol. Treatment?

I have a sand flea bites which I got on my last day in Cuba, Jan. 20/13. I seem to have had a severe reaction that caused huge welts that I received medical treatment for (antihistamines, Cloxicillin), and a glucosteroid ointment. The problem has been intense neuralgic pain in my legs, arms and backs of my hands for which I ve had to get Tylenol 3 s. I don t know what is going on, and both my GP and dermatologist I saw are stumped about the pain. Has anybody heard of this kind of pain associated with sand flea/fly bites?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello dear,
sand fly is the causative organism of leishmaniasis.
It is a chronic ulcerative disease. You need to take specific treatment with sodium stibogluconate.
Meet a dermatologist and discuss about this medicine. Only tylenol wont help.
Answered: Thu, 7 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor